Skip to content
Includes Expert Content
Intense Tingling
avatar
An_227370 posted:
When i workout i get a very intense tingling/itchy sensation all over my body and i dont what it is? i do take NO Extreme, ( a nitric oxide supplement) could that be the cause? or What?
Reply
 
avatar
DUKE MEDICINE
David Berkoff, MD responded:
Well this can be a result of a number of things. Commonly when we exercise we dilate our peripheral capillary beds shunting blood towards the skin to assist with cooling. This capilarry dilitation can lead to an itching sensation. NO may have some vasodilitory properties and thus be enhancing these feelings.

More ominous is exervise related anaphylaxis in which with high intensity exercise your body can have a reaction similar to any other allergic reaction. This is not very common but if you experience other symptoms beyond just itching I would seek the advice of a local sports doc.

Godd luck.


Helpful Tips

Hydration and the HeatExpert
Keep in mind with the warmer weather upon us, that our bodies will take some time to adapt to the temperature changes. Our bodies adapt ... More
Was this Helpful?
23 of 33 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sports Medicine Center